MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIGMA POST FEM AUG TRL8MMS5; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US PFCSIGMA POST FEM AUG TRL8MMS5; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 961908
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tip of augment was broken.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> examination of the returned device confirmed the reported event.The investigation attributed the root cause to unintended user error.The investigation did not indicate that a broader investigation or corrective action was necessary.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIGMA POST FEM AUG TRL8MMS5
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9368880
Report Number1818910-2019-117756
Device Sequence Number19429972
Product Code JWH
UDI-Device Identifier10603295240464
UDI-Public10603295240464
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961908
Device Lot NumberD0896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR